Dose-dependent severe arthralgia induced by gabapentin

Abdulaziz Almahrezi, Mary A. Fitzcharles

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)1228
Number of pages1
JournalJournal of Rheumatology
Volume31
Issue number6
Publication statusPublished - Jun 2004

Fingerprint

Cyclohexanecarboxylic Acids
Reflex Sympathetic Dystrophy
Arthralgia
Anticonvulsants
gamma-Aminobutyric Acid
Amines
Acetates
gabapentin

ASJC Scopus subject areas

  • Immunology
  • Rheumatology

Cite this

Dose-dependent severe arthralgia induced by gabapentin. / Almahrezi, Abdulaziz; Fitzcharles, Mary A.

In: Journal of Rheumatology, Vol. 31, No. 6, 06.2004, p. 1228.

Research output: Contribution to journalArticle

Almahrezi, Abdulaziz ; Fitzcharles, Mary A. / Dose-dependent severe arthralgia induced by gabapentin. In: Journal of Rheumatology. 2004 ; Vol. 31, No. 6. pp. 1228.
@article{9e120dc54a1d450e975cd25669c9e9a3,
title = "Dose-dependent severe arthralgia induced by gabapentin",
author = "Abdulaziz Almahrezi and Fitzcharles, {Mary A.}",
year = "2004",
month = "6",
language = "English",
volume = "31",
pages = "1228",
journal = "Journal of Rheumatology",
issn = "0315-162X",
publisher = "Journal of Rheumatology",
number = "6",

}

TY - JOUR

T1 - Dose-dependent severe arthralgia induced by gabapentin

AU - Almahrezi, Abdulaziz

AU - Fitzcharles, Mary A.

PY - 2004/6

Y1 - 2004/6

UR - http://www.scopus.com/inward/record.url?scp=2642517832&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=2642517832&partnerID=8YFLogxK

M3 - Article

VL - 31

SP - 1228

JO - Journal of Rheumatology

JF - Journal of Rheumatology

SN - 0315-162X

IS - 6

ER -